# SDR 95ZZZX948

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1197Z
- Make and model: Amrgen AG5B
- Aircraft serial: 10023
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Rt Wing Bottom
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEBONDING OF WING RIB FROM WING SKIN FOUND DURING TROUBLESHOOTING FOR A FUEL LEAK IN LEFT WING FUEL TANK.  BOTTOM SIDE DEBONDING AT RT WING WS 161.25, ONE PLACE 9 INCHES LONG.  WS 145.25, ONE PLACE 4 INCHES LONG.  WS 112.5, TWO PLACES 4 INCHES LONG.  WS 97, TWO PLACES 4 INCHES LONG.  WS 66, ONE PLACE 3 INCHES LONG.
